# SDR AALA20020176

- Difficulty date: June 27, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49320
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD OVERHEAD EMERGENCY EXIT LIGHTS IN TAIL CONE INOPERATIVE.  RESEATED FORWARD OVERHEAD EMERGENCY EXIT LIGHTS IN TAIL CONE BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
